# SDR 9JLA2021072827088

- Difficulty date: July 11, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N440LN
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 10,389 hours, 8,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Defective
- Location: Lt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT WINDSHIELD WILL NOT HEAT UP PROPERLY. THE LEFT OVERHEAD TEMP CONTROL LIGHT WILL NOT ILLUMINATE IN ANY OPERATION. WHEN SYSTEM IS TURNED ON, THE CREW STATED THEY WERE NOT ABLE TO SEE THROUGH THE DISTORTED VIEW. ONLY A 3 INCH SECTION WAS HEATING. THE MAINTENANCE VENDOR REMOVED THE LEFT WINDSHIELD AND INSTALLED A NEW WINDSHIELD. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
